| Catalog Number |
6203000000 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Reported events: one event was reported for this quarter.Product return status: one device was received for evaluation.Evaluation status: one event was confirmed during testing.One device was found to be affected by a leakage/seal.Product disposition: the device was repaired and returned to the user facility.Additional information there were no remedial actions taken on this device.This device is not labeled for single-use.
Event or Problem Description
This report summarizes 1 malfunction events in which the device had a component detach.There was no patient involvement; no patient impact.